helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Natalie

Members
  • Content count

    19
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Natalie

  • Rank
    Member

Recent Profile Visitors

80 profile views
  1. I am in my 40's and was diagnosed 10 years ago, up to now, I have been able to keep my tremor and symptoms under control with pramipexole and exercise. Lately though my balance is terrible. Does anyone have suggestions as to what helps them. Any thoughts would be appreciated! Natalie
  2. Just wondering are you on sinemet also?
  3. Thanks for the info.!!
  4. I too have lower back and hip pain on my pd side. My chiropractor has suggested essential oils. Anyone know anything about them? I have had Parkinson's for 9 years, I am now only 48. Way too much to do to have extreme back pain everyday.
  5. I was diagnosed with PD when I was 39, I am now 48. I have taken the generic drug for Mirapex for several years. I take approx. 9 mg a day. (some days more, some days less) I seem to be able to deal with and have no compulsive behaviors and sleep attacks. Can anyone tell of other side effect to be concerned about? My neurologist wanted me to start sine met or Rytary. I do not think they help me. Below is the schedule I have been using - not working. I would love any suggestions. For example; I start with 3 mg of pramipexole at 6:45 am, then 1-2 hours later take the 2 capsules of rytary (9:00 am) / pramipexole again at 11:45 am / rytary at 3:00 pm / pramipexole at 5:00 pm / rytary at 8:00 pm. So I realize this is a huge amount of pramipexole - I really feel this is the only thing that stops my tremor and keeps my balance intact better than anything else. Thanks! Natalie
  6. I am still trying to get my " off-time" to be less. When I wrote earlier, you thought I was possibly taking too much Rytary. Because my foot was curling and turning in. I really am not sure it is helping me at all. I have been taking 2 23.75/95 capsules every 5-6 hours. But am also taking 3 mg of Pramipexole between the Rytary every 5-6 hours. For example; I start with 3 mg of pramipexole at 6:45 am, then 1-2 hours later take the 2 capsules of rytary (9:00 am) / pramipexole again at 11:45 am / rytary at 3:00 pm / pramipexole at 5:00 pm / rytary at 8:00 pm. So I realize this is a huge amount of pramipexole - are there things I should be aware of taking so much of this?? I read about compulsive behaviors and/or sleepiness. I seem to be able to deal with these. Is there a reason I should not be taking this drug??? I really feel this is the only thing that stops my tremor and keeps my balance intact better than anything else. My neuroligist would prefer I take more Rytary and stop using the pramipexole. I would really like to know your thoughts. Thanks! Natalie
  7. Thanks so much for responding. I believe I did not list the amount of Rytary that I wa taking, I apologize if you were confused. I am taking 3 23.75-95 capsules three times a day. Your suggestion of staggering the mirapex and Rytary - should I do this gradually, or all at once? Again thank you! Natalie
  8. I was diagnosed with pd when I was 39, I just turned 48 July 21. I take a huge amount of Mirapex (4.5 mg in the morning and 3 mg in the evening). For approx. 2 months now, I have added Rytary (3 In the morning, at noon, and in the evening. Hoping to be able to decrease mirapex. So far, I have not been able to do that. It seems, some days I feel worse than ever. I am swollen and very stiff in the mornings. I also twice this week have had dystonia in my left foot. Does this mean the amount of Rytary is too large? I also exercise regularly as well as take several other prescribed meds. I am wondering what the best time frame I should be taking the Rytary and am I taking too much. I am very discouraged and would love anyone to give me some advice! Natalie
  9. I tried sinemet as my neuro. suggested, did not change a thing. So I did not continue to take it, I am only 47 am not ready to take sinemet if it is not making a difference in how I feel. I have sent an email checking to see if my neuro. has heard of cold laser therapy. Hopefully she will reply in a timely matter. Thanks for all suggestions!!! Natalie
  10. One more try - has anyone had cold laser therapy? And does this seem to help with the pain? I will try just about anything. Natalie
  11. Does anyone know about this? I have had pain in my left side from my hip to my ankle, any one place or throughout all at once. I have I thought tried everything - cortisone, nerve blocks, pain meds after pain meds. Nothing makes any difference. Can anyone tell me if prolotherapy is something that may help. I would appreciate any comments. Thanks!
  12. To those of you who have responded to this post, thanks so much! Can anyone tell me more about yoga? Will I notice improvement possibly right away or is this a long process. I am desparate. I now have swelling of my left ankle(pd side), and so far have not been able to get it to go away. Any insight on that would be helpful too. Natalie
  13. Gardener - i too lost approx. 50 lbs when I started taking Mirapex. I ate everything and anything to gain some weight back. I at first was not sure if it was the Mirapex or the fact that I exercised quite a bit. Hang in there, it did not last at least for me it didnt. Natalie
  14. Good evening - I am 45 years old and was diagnosed with pd at the age of 39. In July of last year, I started experiencing pain in my left hip/thigh area. I stopped exercising with the thought that I pulled something. When I felt no improvemnt after 6 to 7 months, I went to my family doctor. Since that visit, I have been treated for bursitis, have had physicial therapy, two cortizone shots, have had an xray and an mri. I was sent to a physcial medicine rehabilitation doctor. He has done to nerve blocks with the thought of the pain being caused by discs out of place causing the pain. The second nerve block I had was July 5 on my L5 disc. I take the following meds on a regular basis: pramipexole (3mg 2Xday) trihexyphen (2mg 2Xday) methylphenid (5mg 2Xday) detrol la (2mg 1Xday). The physcial med. doctor added the generic for daypro (oxaprozin 600 mg) 2X day for pain and inflammation. After all of this - my question to you is since the last nerve block, I have had ankle swelling in my left side. If seems to go down a little, but has not ever gone away completely. I stopped taking the oxaprozin three days ago, thinking this may be the cause. So far, it has not helped with the swelling. Any thoughts you may have would be greatly appreciated. I have been trying to deal with this pain for over a year now. And then this on top of it. Thank you so much for taking the time to do this! Natalie
  15. Well - it has been almost two weeks since my second nerve block, frustrating to say, I still have no relief. In fact, it seems my left hip, thigh, and leg are tighter than ever. The physical medecine doctor seems to be at a loss. I am to the point of just trying to get back into exercising and see how it goes. I am not sure it can be any more painful than it already is. I know one suggestion has been warm water therapy, does anyone have any other good cardio workouts? I really need to get back into getting my heart rate up, that is the what makes me feel the best!! Thanks for all of your suggestions. Natalie